# SDR R61A2021032700279

- Difficulty date: March 10, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 30,785 hours, 19,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Part number: 17005663005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WET AREA FLOOR LEVEL RIGHT SILL FR12-FR14. REMOVED AND REPLACEDRH SILL PNL IAW SRM 51-40-08.
